MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67026000B
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section b.3: date of event: the date of the event was not reported / known.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot: (31189199) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that there was a ¿hole in the catheter.¿ the catheter reported was an envoy® xb guiding catheter (67026000b / 31189199).The issue was observed prior to the procedure.There was no patient involvement.On 12-dec-2024, additional information was received.Per the information, the issue occurred on (b)(6) 2024 pre-op to a cerebral diagnostic procedure.The envoy was replaced with another envoy guiding catheter.The procedure was successfully completed with no negative patient impact and no delay.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4) the purpose of this mdr submission is to report that the product analysis lab received the complaint device on 13-feb-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The report will also include a correction to the primary udi number.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile envoy® xb guiding catheter was received contained in the decontamination pouch.Visual inspection was performed.The visual inspection revealed a small hole at 48 cm from the proximal end of the catheter.No additional damages were observed.Microscopic inspection was performed.It was observed that the coating appeared worn out.The catheter was flushed using a lab sample syringe and water was noted leaking out from the hole that was found during the visual inspection.The reported issue documented in the complaint of a ¿hole in the catheter¿ was confirmed during the visual inspection performed on the returned complaint device.This defect was confirmed to be related to the manufacturing process.The returned device is part of lot number 31189199, which was manufactured and released in october 2023, prior to the implementation of the actions, issued on 28-aug-2024.This issue is being addressed through cerenovus quality system.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Corrected section: d.4: primary udi number.Updated sections: b.4, d.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key21019793
Report Number3007628272-2024-00069
Device Sequence Number9738834
Product Code DQY
UDI-Device Identifier10886704031789
UDI-Public(01)10886704031789(17)260930(10)31189199
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number67026000B
Device Lot Number31189199
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer02/13/2025
06/02/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date02/13/2025
06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown